# SDR CALA2025073007078

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 79,963 hours, 29,880 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCEND THRU 16000 AFT SERVICE DOOR LIGHT CAME ON. HANDLE NOT SE ATED PER FA.   INSPECTED DOOR AREA AND FOUND NO OBVIOUS DAMAGE OR FOD. OPERATED DOOR FORM INSIDE PER AMM 52-41-00-860-803 AND FOUND DOOR WARNING INDICATION TO OPERATE NORMAL. DOOR R2 HAS NO RECENT HISTORY. A/C OK TO CONTINUE.
